# SDR SWAA2019042331979

- Difficulty date: April 9, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 27,629 hours, 16,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR TO SIDEWALL SUPPORT ANGLE  HAS CORROSIOIN FROM STA 747 - 767 WL 156, LBL 25          REMOVED AND REPLACED,  IAW SRM 51-40-02-06-0, SRM 53-00-53-2R-5, AND BOEING DWG 146A7500.
